Asymptotics of the Roots of Bernstein Polynomials Used in the Construction of Modified Daubechies Wavelets

This is a preview of subscription content, log in to check access.

References

  1. 1.

    I. Ya. Novikov, Mat. Zametki 71 (2), 239 (2002) [Math. Notes 71 (2), 217 (2002)].

    MathSciNet  Article  Google Scholar 

  2. 2.

    I. Ya. Novikov, V. Yu. Protasov, and M. A. Skopina, Theory of Wavelets (Fizmatlit, Moscow, 2005) [in Russian].

    Google Scholar 

  3. 3.

    I. V. Tikhonov, V. B. Sherstyukov, and D. G. Tsvetkovich, Differ. Uravn. Protsessy Upravl., No. 2, 59 (2017).

    Google Scholar 

Download references

Acknowledgments

The authors wish to express gratitude to S. M. Sitnik for useful discussions.

Author information

Affiliations

Authors

Corresponding authors

Correspondence to M. G. Zimina or S. I. Makarov or I. Ya. Novikov.

Additional information

Russian Text © The Author(s), 2020, published in Matematicheskie Zametki, 2020, Vol. 107, No. 5, pp. 791–795.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zimina, M.G., Makarov, S.I. & Novikov, I.Y. Asymptotics of the Roots of Bernstein Polynomials Used in the Construction of Modified Daubechies Wavelets. Math Notes 107, 858–862 (2020). https://doi.org/10.1134/S0001434620050156

Download citation

Keywords

  • Bernstein polynomials
  • asymptotics
  • trigonometric polynomials